Strohmaier, A and Uski, V (2018) Correction to: An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. Communications in Mathematical Physics, 359 (1). p. 427. ISSN 0010-3616
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Commentary on: | Strohmaier, A orcid.org/0000-0002-8446-3840 and Uski, V (2013) An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. Communications in Mathematical Physics, 317 (3). pp. 827-869. ISSN 0010-3616 |
Copyright, Publisher and Additional Information: | © 2018 Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of a paper published in Communications in Mathematical Physics. The final publication is available at Springer via https://doi.org/10.1007/s00220-018-3094-z. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 12 Dec 2017 10:12 |
Last Modified: | 12 Mar 2019 01:38 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00220-018-3094-z |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:125028 |
Commentary/Response Threads
-
Strohmaier, A and Uski, V
An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. (deposited 15 Mar 2018 14:01)
- Strohmaier, A and Uski, V Correction to: An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. (deposited 12 Dec 2017 10:12) [Currently Displayed]